# SDR DALA13046676811

- Difficulty date: September 19, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER SILL, FS 1400, WRAP AROUND FITTING CORRODED.  REMOVED FITTING AND FOUND TO BE OUT OF LIMITS IAW SRM-53-60-15 ALLOWABLE DAMAGE I, PG-106, 107.  REPLACED FITTING IAW SRM-51-40-02, PG-7 AND 10.
